# SDR AALA202508082851

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 13,732 hours, 3,694 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 14828
- Condition: Damaged
- Location: Zone 700
- Part time: 9,997 hours, 3,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE BRAKES WERE GRABBING AND CHATTERING, ESPECIALLY LEFT SIDE. SHAKING THE AIRFRAME AS WE TRIED TO TAXI EVEN WITH FEET ON THE FLOOR. MAINTENANCE FOUND THE #1 BRAKE ASSEMBLY WAS DAMAGED AND REPLACED IT PER AMM 32-42-27.
